# SDR 95UAL900205

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Component: Woodward Gov, 180327
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

IAD - ON DESCENT, THE NR 2 ENG FAILED.  PER CREW, ACCOMPLISHED ENG SHUTDOWN PROCEDURE AND NO ABNORMAL INDICATIONS OCCURRED.  NR 2 ENG DID NOT RESPOND TO THROTTLE, SHUTDOWN NR 2 ENG PER FLAME-OUT PROCEDURES.  DISASSEMBLEY OF THE MAIN FUEL CONTROL REVEALED THE DIFFERENTIAL PRESSURE PLUNGER BEARING FAILED ALLOWING TWO OF THE BALLS TO FALL DOWN AND JAM THE PLUNGER.  THIS TYPE FAILURE HAS NOT HAPPENED BEFORE ON UNITED AIRCRAFT, ORIGINAL EQUIPMENT MANUFACTURER WILL BE CONTACTED.
